# SDR SCNA20230622191

- Difficulty date: June 20, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 36,883 hours, 17,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENED DOOR SLIDE CASE AND REPLACED VIEWING WINDOW IAW AMM 20-30-11
